# SDR UALA2013051503365

- Difficulty date: May 14, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 51,884 hours, 6,296 cycles
- Engine: Pwa PW40903
- System (JASC): 8010 · Engine Cranking
- Part: Solenoid
- Part number: 8110402600U
- Part serial: 45
- Condition: Faulty
- Location: Nr 1 Starter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE ELECTRICAL CONNECTOR LOOSE ON STARTER SOLENOID.   REPLACED STARTER SOLENOID IAW MM 80-11-07.  TEST OK IAW TASK 71-00-00-800-801-N00.
